# SDR WX0A2025092232573

- Difficulty date: September 19, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 39,795 hours, 27,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Component: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD O/B FLIGHT ATTND JUMPSEAT FLASHLIGHT CHARGE INDICATOR DOES NOT BLINK.   REMOVED AND REPLACED BATTERY AT FWD F/A JUMPSEAT FLASHLIGHT IAW A320 AMM 25-65-00-00.  OPS CHECK GOOD.
